# SDR REXA200700052

- Difficulty date: April 21, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 3,675 hours, 2,935 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Smoke
- Location: Right
- Part time: 3,675 hours, 2,935 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORT SMOKE IN COCKPIT ON CLIMB OUT.  QRH FOLLOWED PERFORMED AIR RETURN TO TUL.  MAINTENANCE INSPECTED AIRCRAFT AND DEFERRED RIGHT ACM (AIR CYCLE MACHINE) PER MEL 21-51-01.
